A nonexistence result for a nonlinear equation involving critical Sobolev exponent
Loading...
Official URL
Full text at PDC
Publication date
1992
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Citation
Carpio Rodriguez, A., Comte, M. y Lewandowski, R. «A nonexistence result for a nonlinear equation involving critical Sobolev exponent». Annales de l’Institut Henri Poincaré C, Analyse non linéaire, vol. 9, n.o 3, junio de 1992, pp. 243-61. DOI.org (Crossref), https://doi.org/10.1016/s0294-1449(16)30236-0.